Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

luxlisbon

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About luxlisbon

  • Rank
    Junior Member
  1. i noticed with differin and retin-a that they made my pores huge too, they brought all the nasty stuff in your pores to the top and that made my skin look horrible but i was determined to clear it up so i stayed with it but my acne didnt change it just made my pores look huge and dirty, people thought i was getting freckles for god sakes
  2. im not on accutane...sorry i cant help
  3. it didnt do shit for me except make my face red and puffy and it reaaaallly peeled like as if id gotten severe sun burn, it caused many days of staying in the house i dont reccomend it at all and fuck the girl in the commercial, haha =;
  4. i needed a moisturizer so i tried theraplex and its the best one yet and believe me ive tried a lot, it doesnt make your skin oily but gets rid of peeling (in case you over use, or even correctly use a product and it screws up your skin and you have to go somewhere) i was freaking out because my skin got all red and peely and i put this on and maybe 10 minutes later i was good again.... -trying to help you guys O:)
  5. any of you use tea tree oil or hear about it, i hear its soposed to help acne
  6. ive tried tons of antibiotics and none have worked so my derm decided it is probably hormone related, i think most acne is im starting the pill and am crossing my fingers
  7. :-k has anyone tried tea tree oil, i hear its soposed to help acne....?
  8. topical things arent going to work (at least not for me) antibiotics helped a little but if you squeeze really hard junk will come out, they are wannabe pimples its rather gross
  9. thats exactly how i feel. nobody understands unless they have the same problem. good luck
  10. its just going to make them worse and cause more, give your face a break
  11. sorry to dissapoint you, but it could be different for you so dont give up but, tazorac realllly made my face burn i friggan had like 3rd degree burns on my face and i used it every other day instead of everyday like my derm said (i know better than him now, haaha, imagine if i usd it everyday) and i dont even have sensitive skin....also the klaron just keep smy face the same doesnt really do anything
  12. maybe it'll be different for you but here: -tetricyclene helped a little but if your looking for it to be gone dont bother -doryx or something (jesus i cant even remember the names ive been doing this for so long) well obviously those didnt work or i would be a lot happier person and theres maybe 2 or 4 other antibiotics but i cant remember the names - tazorac cream or gel both are extremely harsh and just made my skin burn and peel (you should of saw my face, my parents gave me permission to
  13. if you have acne, over the counter products are mostly likely not to work, i would say definitly dont work but maybe there is a miracle case out there somewhere but if you have acne go to a derm stop wasting your money and time on clearasil and clean&clear and anything else you can get at cvs if those stupid products worked, noone would be here
  14. anyone on them? do they clear it up? im about to start
  15. i havent found any antibiotic thats worked, only helped and dont get your hopes up about getting rid of it before school, ive tried that 2 summers this is the 3rd....no luck but i hope it works out for you
×